# SDR VGCA20210606002

- Difficulty date: June 6, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N171FL
- Make and model: Cvac 440
- Aircraft serial: 318
- Aircraft time: 45,277 hours, 32,087 cycles
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 34016101358
- Part serial: 318
- Condition: Gouged
- Location: Rt Wing
- Part time: 45,277 hours, 32,087 cycles
- Component: Wing Assy, Cvac
- Component part number: 3401000000861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DENT IN RIGHT WING LOWER SURFACE SKIN BEWTEEN WS 3 AND WS 4. PERFORMED REPAIR PER ENGINEERING REPAIR DRAWING.
